Volume 18, Number 1 (2020)
11 articles
-
On the Equiform Differential Geometry of AW(k)-Type Curves in Pseudo-Galilean 3-Space
-
Mathematical Analysis of Fractional Order Co-Infection TB and HIV Model
-
An Extended S-Iteration Scheme for G-Contractive Type Mappings in b-Metric Spaces with Graph
-
Some Inequalities for n-Time Differentiable Mappings Using a Multi-Step Kernel with Applications
-
Random Common Fixed Point Theorems for Two Pairs of Nonlinear Contractive Maps in Polish Spaces
-
Strong Convergence Theorem for Finite Family of Generalised Asymptotically Nonexpansive Maps
-
The Optimal Homotopy Asymptotic Method with Application to Second Kind of Nonlinear Volterra Integral Equations
-
On Fixed Point Theorem in Non-Archimedean Fuzzy Normed Spaces
-
Generating Sets and a Structure of the Wreath Product of Groups with Non-Faithful Group Action
-
Some Aspects of Future Energy Generation in Using of Solar Power Satellites
-
On Cox-Ross-Rubinstein Pricing Formula for Pricing Compound Option